# SDR AU980625

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A112
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3016724
- Condition: Broken
- Location: Rt Engine
- Stage of operation: LD
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE P3 LINE FOUND BROKEN AT COMPRESSOR CASE FLANGE END.  SUSPECT CAUSED BY CONTINUALLY DISCONNECTING AND RECONNECTING THE LINE FOR ENGINE COMPRESSOR WASHES.
